| Model Number |
PXCAT6 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
A nonhealth care professional reported that during the intraocular lens (iol) implantation surgery, the lens did not advance properly and there was patient contact.A back up lens was used to complete the surgery.Additional information has been requested but no information is available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).